MathSciNet Relay Station
MathSciNet bibliographic data
MR294811 (45 #3879) 34C40
Hartzman, Carl S. Transversals to the flow induced by a differential equation on compact orientable $2$-dimensional manifolds. Trans. Amer. Math. Soc. 167 (1972), 359–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement